Issue
Volume 22, Number 4

Articles in the Issue:

Regular Articles:
I. D. Coope and C. J. Price
A Direct Search Frame-Based Conjugate Gradients Method
J. Comp. Math., 22 (2004), pp. 489-500. Abstract
pdf
Full Article

He-yuan Wang and Kai-tai Li
Numerical Approximation of Transcritical Simple Bifurcation Point of the Navier-Stokes Equations
J. Comp. Math., 22 (2004), pp. 501-508. Abstract
pdf
Full Article

Ju-liang Zhang, Jian Chen and Xin-jian Zhuo
A Constrained Optimization Approach for LCP
J. Comp. Math., 22 (2004), pp. 509-522. Abstract
pdf
Full Article

Jing-jun Zhao, Wan-rong Cao and Ming-zhu Liu
Asymptotic Stability of Runge-Kutta Methods for the Pantograph Equations
J. Comp. Math., 22 (2004), pp. 523-534. Abstract
pdf
Full Article

Zhen-yun Peng, Xi-yan Hu and Lei Zhang
The Inverse Problem of Centrosymmetric Matrices with a Submatrix Constraint
J. Comp. Math., 22 (2004), pp. 535-544. Abstract
pdf
Full Article

Jun Hu, Yun-qing Huang and Hongmei Shen
The Lower Approximation of Eigenvalue by Lumped Mass Finite Element Method
J. Comp. Math., 22 (2004), pp. 545-556. Abstract
pdf
Full Article

Chang-feng Ma
The Finite Element Analysis of the Controlled-Source Electromagnetic Induction Problems by Fractional-Step Projection Method
J. Comp. Math., 22 (2004), pp. 557-566. Abstract
pdf
Full Article

Yu-hai Zhang
On the General Algebraic Inverse Eigenvalue Problems
J. Comp. Math., 22 (2004), pp. 567-580. Abstract
pdf
Full Article

Xiao-ping Xie
From Energy Improvement to Accuracy Enhancement: Improvement of Plate Bending Elements by the Combined Hybrid Method
J. Comp. Math., 22 (2004), pp. 581-592. Abstract
pdf
Full Article

Fa-yong Zhang
Long-Time Behavior of Finite Difference Solutions of Three-Dimensional Nonlinear Schrödinger Equation with Weakly Damped
J. Comp. Math., 22 (2004), pp. 593-604. Abstract
pdf
Full Article

Xin-xiu Li and Xin-guo Liu
Structured Backward Errors for Structured KKT Systems
J. Comp. Math., 22 (2004), pp. 605-610. Abstract
pdf
Full Article

Ya-juan Sun and Meng-zhao Qin
A Multi-Symplectic Scheme for RLW Equation
J. Comp. Math., 22 (2004), pp. 611-621. Abstract
pdf
Full Article

Hua-zhong Tang
Kinetic Flux Vector Splitting for the Euler Equations with General Pressure Laws
J. Comp. Math., 22 (2004), pp. 622-632. Abstract
pdf
Full Article